U.S. doctors online nowAsk doctors free
A 39-year-old member asked:

Does arimidex (anastrozole) raise cholesterol levels?

1 doctor answer4 doctors weighed in
Dr. Quang Nguyen
Specializes in Endocrinology
Yes: According to the package insert and epocrates, hypercholesterolemia is a listed common reaction to the drug.

Related questions

A 42-year-old member asked:
Any side effects of arimidex (anastrozole)?
3 doctor answers4 doctors weighed in
A 69-year-old female asked:
Is insominia a side effect of arimidex (anastrozole)?
1 doctor answer2 doctors weighed in
A 61-year-old female asked:
Why did arimidex (anastrozole) cause me to have anxiety?
1 doctor answer1 doctor weighed in
A 30-year-old member asked:
Is it dangerous to eat tofu when on arimidex (anastrozole)?
2 doctor answers5 doctors weighed in
A 45-year-old member asked:
What side effects are associated with Arimidex (anastrozole)?
1 doctor answer3 doctors weighed in
Last updated Jul 29, 2016

People also asked

Related topics

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.